Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On measurability over product spaces


Author: R. M. Dudley
Journal: Bull. Amer. Math. Soc. 77 (1971), 271-274
MSC (1970): Primary 28A35, 28A40, 60G05, 60G17; Secondary 60B05, 60G15, 02K25
MathSciNet review: 0274701
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A35, 28A40, 60G05, 60G17, 60B05, 60G15, 02K25

Retrieve articles in all journals with MSC (1970): 28A35, 28A40, 60G05, 60G17, 60B05, 60G15, 02K25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12715-5